×

zbMATH — the first resource for mathematics

Large Scale Systems

In Information and Decision Technologies

Short Title: Large Scale Syst.
Publisher: Elsevier Science Publishers B.V. (North-Holland), Amsterdam
ISSN: 0165-0777; 0167-420X
Successor: Information and Decision Technology
Comments: No longer indexed; Vol.1-Vol.11 = ISSN 0165-0777 Vol.12-Vol.13 = ISSN 0167-420X
Documents indexed: 235 Publications (1980–1987)
all top 5

Authors

8 Singh, Madan G.
6 Hassan, Mohamed Fahim
6 Mahmoud, Magdi Sadik Mostafa
6 Sage, Andrew P.
5 Sakawa, Masatoshi
5 Šiljak, Dragoslav D.
4 Jamshidi, Mina
3 Allidina, A. Y.
3 Başar, Tamer
3 Bertrand, Pierre
3 Bondi, Paola
3 Brucoli, Michele
3 Gambardella, Lucia
3 Haurie, Alain B.
3 Ignizio, James P.
3 Locatelli, Arturo
3 Malinowski, Krzysztof B.
3 Suri, Rajan
3 Tatjewski, Piotr
3 Toczyłowski, Eugeniusz
3 Torelli, Francesco
3 Trovato, Michele
3 White, Chelsea C. III
2 Allwright, D. J.
2 Andriole, Stephen J.
2 Aronson, Jay E.
2 Binder, Zdenek
2 Brdyś, Mieczysław A.
2 Burkov, Vladimir N.
2 Calvet, Jean-Louis
2 Carotenuto, Luciano
2 Chemouil, Prosper
2 Crorkin, W. D.
2 Cruz, José B. jun.
2 Eto, Hajime
2 Fergola, Paolo
2 Gao, Weibin
2 García, J. Muñoz
2 Goicoechea, Ambrose
2 Guardabassi, Guido O.
2 Haimes, Yacov Y.
2 Hipel, Keith William
2 Ho, Yu-Chi
2 Ikeda, Masao
2 Jamshidi, Mo
2 Kilgour, D. Marc
2 Kornreich, Theodore R.
2 Krzysztofowicz, Roman
2 La Cava, Michele
2 Lagomasino, Adolfo
2 Lemmer, John F.
2 Malakooti, Behnam B.
2 Pai, M. A.
2 Palmer, James Dean
2 Raiconi, Giancarlo
2 Ramakrishna, A. V.
2 Roberts, Peter D.
2 Rossier, Edouard
2 Scattolini, Riccardo
2 Scherer, William T.
2 Schiavoni, Nicola
2 Shi, Zhicheng
2 Sultan, Mohamed A.
2 Takahara, Yasuhiko
2 Tenneriello, Catello
2 Thompson, Gerald L.
2 Titli, Andre
2 Viswanadham, N.
2 Vukobratović, Miomir K.
2 Wonham, W. Murray
2 Wu, Felix F.
1 Acio, Elisa
1 Adelman, Leonhard
1 Afia, Khelil Ben
1 Ahson, Syed I.
1 Akey, Mark
1 Aracil, Javier
1 Araki, Mituhiko
1 Asamoah, F.
1 Asbeck, Eric L.
1 Assad, Arjang A.
1 Aurasmaa, H.
1 Bachmann, W.
1 Bagchi, Ashutosh
1 Bahnasawi, Ahmed A.
1 Balabanov, Todor
1 Bel, Gemà
1 Belforte, Gustavo
1 Benkherouf, A.
1 Bensoussan, Alain
1 Berkey, Judith O.
1 Bernussou, Jacques
1 Bilal, A. Y.
1 Blum, Bruce I.
1 Boesch, Frank T.
1 Bonnans, Joseph Frédéric
1 Brideau, Jane M.
1 Brown, Reginald Frederick
1 Butkovskij, Anatolij G.
1 Butler, Thomas R.
...and 252 more Authors

Publications by Year

Citations contained in zbMATH

Access to citation profile requires subscription